American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62F12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jonathan M. Kane. Monotonic approach to central limits. Proc. Amer. Math. Soc. 129 (2001) 2127-2133. MR 1825926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hanfeng Chen. Comparison of lognormal population means . Proc. Amer. Math. Soc. 121 (1994) 915-924. MR 1204372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. K. Gupta and G. J. Székely. On location and scale maximum likelihood estimators . Proc. Amer. Math. Soc. 120 (1994) 585-589. MR 1207537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Freedman and Jim Pitman. A measure which is singular and uniformly locally uniform . Proc. Amer. Math. Soc. 108 (1990) 371-381. MR 990427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia